# SDR SWAA100838

- Difficulty date: February 15, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 73,020 hours, 66,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SKIN CORRODED AT BS 361, BETWEEN STR 26L TO STR 27L.  REPAIRED SKIN PER ER.
